Arnab Sen
Arnab Sen
Assistant Professor of Mathematics, University of Minnesota
Verified email at umn.edu - Homepage
Title
Cited by
Cited by
Year
On reverse hypercontractivity
E Mossel, K Oleszkiewicz, A Sen
Geometric and Functional Analysis 23 (3), 1062-1097, 2013
652013
Stochastic population growth in spatially heterogeneous environments
SN Evans, PL Ralph, SJ Schreiber, A Sen
Journal of mathematical biology 66 (3), 423-476, 2013
632013
Another look at the moment method for large dimensional random matrices
A Bose, A Sen
Electronic Journal of Probability 13, 588-628, 2008
532008
Spectra of large random trees
S Bhamidi, SN Evans, A Sen
Journal of Theoretical Probability 25 (3), 613-654, 2012
372012
Testing independence and goodness-of-fit in linear models
A Sen, B Sen
Biometrika 101 (4), 927-942, 2014
262014
Geometric influences
N Keller, E Mossel, A Sen
The annals of probability 40 (3), 1135-1166, 2012
262012
Mean quantum percolation
C Bordenave, A Sen, B Virág
arXiv preprint arXiv:1308.3755, 2013
242013
Spectral norm of random large dimensional noncentral Toeplitz and Hankel matrices
A Bose, A Sen
Electronic Communications in Probability 12, 21-27, 2007
212007
Geometric influences II: Correlation inequalities and noise sensitivity
N Keller, E Mossel, A Sen
Annales de l'IHP Probabilités et statistiques 50 (4), 1121-1139, 2014
202014
Limiting spectral distribution of matrices
A Bose, S Gangopadhyay, A Sen
Annales de l'IHP Probabilités et statistiques 46 (3), 677-707, 2010
182010
Coalescing Brownian flows: a new approach
N Berestycki, C Garban, A Sen
The Annals of Probability 43 (6), 3177-3215, 2015
162015
Limiting Spectral Distribution of Random k-Circulants
A Bose, J Mitra, A Sen
Journal of Theoretical Probability 25 (3), 771-797, 2012
16*2012
The top eigenvalue of the random Toeplitz matrix and the Sine kernel
A Sen, B Virág
The Annals of Probability 41 (6), 4050-4079, 2013
132013
Large dimensional random matrices
A Sen
M. Stat. Project Report, 2006
92006
Double roots of random Littlewood polynomials
R Peled, A Sen, O Zeitouni
Israel Journal of Mathematics 213 (1), 55-77, 2016
82016
Coalescing systems of non-Brownian particles
SN Evans, B Morris, A Sen
Probability Theory and Related Fields 156 (1-2), 307-342, 2013
7*2013
Absolute continuity of the limiting eigenvalue distribution of the random Toeplitz matrix
A Sen, B Virag
Electronic Communications in Probability 16, 706-711, 2011
52011
On asymptotic properties of the rank of a special random adjacency matrix
A Bose, A Sen
Electronic Communications in Probability 12, 200-205, 2007
32007
Extinction window of mean field branching annihilating random walk
I Perl, A Sen, A Yadin
The Annals of Applied Probability 25 (6), 3139-3161, 2015
22015
Branching Process approach for 2-SAT thresholds
E Mossel, A Sen
Journal of applied probability 47 (3), 796-810, 2010
12010
The system can't perform the operation now. Try again later.
Articles 1–20